# SDR SWAA2024030750204

- Difficulty date: February 8, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAIL EDGE DEFLECTOR PNL RIB WBL 201.90 HAS WEB AFT EDGE FITTING ANGLE CRACKED. 8-31<[01] REMOVED AND REPLACED CRACKED EDGE FITTING ANGLE FROM LT WING TRAIL EDGE DEFLECTOR PNL RIB WBL 201.90 AS PER SRM 51-40-02-0G-0 AND DWG# 115A2930.;[02] VERIFIED REMOVED AND REPLACED CRACKED EDGE FITTING ANGLE FROM LT WING TRAIL EDGE DEFLECTOR PNL RIB WBL 201.90.
